Pain– A physical phenomena:
Pain is defined as unpleasant physical sensation caused by the damage of the tissues. A signal is sent to the brain through nerve fibers for interpretation and brain allows the body to prevent from further damage. The feeling and expression of pain varies from person to person and also due to the type of pain.
Pain can be of different types and due to different reasons. Some pain is for a very short period of time such as if you accidently get hit by something you may feel a very low intensity of pain and for very short time unlike short term pain some pains last for a very long term and often till the time they are treated.
Using Painkillers… For a longer Term?
when a person start smoking the body automatically goes in to the defense phase when being poisoned. The first cigarettes often cause pain and burning in the lungs and throat, some people may feel sick and even throw up the first few times they try tobacco.
Tobacco starts hurting gradually. Continuous consumption of tobacco leads to many serious health issues like heart disease, stroke, emphysema (breakdown of lung tissue), and many types of cancer — including lung, throat, stomach, and bladder cancer. In many people smoking limits the ability to be active and is also the reason of 1 out of 5 deaths in United States.
Smokers not only have wrinkles and yellow teeth but may cause fertility problems. It severely affects sexual health both in men and women. Consistent smokers also have bad breath, clothes and hair. The smell of stale smoke tends to linger not just on people’s clothing but on their hair furniture and cars. Its even hard to get the smell of smoke out.
There is a greater risk of injury, slower healing time and increased risk of illness. The body’s ability to produce collagen is reduced which results in slow healing process.
Why Pain Happens
Pain results from tissue damage and it is mainly part of the body’s defense mechanism which warns the body to take an action and prevent further damage. The brain decides what to do about the pain for example if you touch a hot surface pain will occur and this will send a message to the brain and in result the brain will cause immediate contraction of the muscles. This contraction will pull your hand away from the hot surface. How an individual’s brain interprets these signals and the efficiency of the communication channel between the nociceptors and the brain dictate how people feel pain.
Best Pain Killers In The Market
|Product Name||Product Dimension||Shipping Weight||Best Prices|
|Seven Minerals Organic Aloe Vera Gel||2.2 x 2.2 x 9 inches ; 12 ounces||8 pounds||See Price|
|Burt’s Bees Aloe & coconut after Sun Soother||3 x 1.7 x 7.2 inches ; 3.2 ounces||7 pounds||See Price|
| Alocane severe Sunburn Gel||1.5 x 1.8 x 4.9 inches ; 0.32 ounces||4.3 ounces||See Price|
|Sun Burnt After Sun Gel Cream||1.9 x 9 x 7.1 inches ; 1.45 pounds||1.5 pounds||See Price|
|Solar Recover After Sun Moisturizing Spray||2.2 x 2.2 x 9 inches ; 12 ounces||13.5 ounces||See Price|
|Green Leaf Naturals Aloe Vera Gel for Face||-||9.6 ounces||See Price|
|Sun Bum Cool Down Hydrating After Sun Lotion||4.95 x 7.1 x 4.05 in||5.73 pounds||See Price|
|Maui Vera Organic Sunburn Relief & After Sun Moisturizer||7 x 2 x 2 inches ; 6.6 ounces||7.2 ounces||See Price|
|Roll over image to zoom in|
Bio-Oil - Multiuse Skincare Oil
|6 x 5 x 4 inches||1.6 ounces||See Price|
|After-Sun Solution For SunBurn Relief||-||120 milliliter||See Price|
1. Nociceptive Pain:
Nociceptive is a type of pain mostly people are familiar with, arises from various types of trouble in tissues. It is reported to the pain by nervous system. It can be acute or chronic in nature depending on the specific case and the cause of the pain. Nociceptive pain can be further classified into subtypes as somatic or visceral pain.
Somatic Nociceptive pain occurs from pain receptors located on the surface of the body or in the musculoskeletal tissues. This type of pain usually remains in one part of the body but gets worst if any movements of that specific part arises. The pain is often relieved if the body or that specific part of the body is in rest position.
Visceral pain refers to pain that result from pain receptors located in the internal organs within a cavity of the body. This type of pain is usually described as a deep, pressure like feeling that is not localized to a certain point in the body.
2. Neuropathic Pain:
Neuropathic pain arises from damage to the nervous system itself, central or peripheral, either from disease, injury, or pinching.The simplest neuropathies are mechanical insults, like hitting your funny bone or sciatica, but this is a big category: anything that damages neurons, from multiple sclerosis to chemotherapy to alcoholism to phantom limb pain. It’s often stabbing, electrical, or burning, but nearly any quality of pain is possible. Unfortunately, it’s also more likely to lead to chronic pain: nerves don’t heal well.
Acute, Chronic or Breakthrough Pain
Pain is also classified according to the duration of pain. By this classification a pain may be acute, chronic or breakthrough. These three types are described below:
Acute pain is a normal response of body that results due to injury and is only for a short period of time however this type of pain does vary in intensity and the type of treatment required for it.
In comparison to acute pain chronic pain lasts a bit longer than acute pain, defined as any pain which lasts for more than 12 weeks. It can persist for extended periods of time without improvement or apparent utility for the body.
Breakthrough refers to the pain which has intervals when taking analgesic medication to manage chronic pain. This type of pain “breaks through” the effect of pain relief for a short period of time.
Pain away is a combination of Acetaminophen, Aspirin, Caffeine, Hydroxypropylmethyl Cellulose, Maltodextrin, Microcrystalline Cellulose, Povidine, Propylene Glycol, Sodium Starch Glycolate, Starch, Stearic Acid, Titanium Dioxide and is a Non-drowsy, gluten-free formula with caffeine to treat toughest headache speedily. Pain away is sugar free and salt free tablets that are sealed in tamper evident packets for safety and convenience.
It is best to use when suffering from Headaches, colds, muscular aches, menstrual discomfort, toothache and minor arthritis pain.
It has active ingredients in comparison to Excedrin.
Pain away is sugar and salt free tablets
Tablets are sealed in tamper-evident packets for safety and convenience.
Pain Away® Individually Packaged Pain Reliever/Fever Reducer
- Sugar free
- Give fast and effective relief
- Packaging is sealed to secure the tablets
- Non drowsy and gluten free formula
- In some cases customers have experienced raised body temperature after the consumption of pain away
- May upset the stomach
Ibuprofen is widely used to treat headache, dental pain, menstrual cramps, muscle aches, or arthritis. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). It works by blocking your body’s production of certain natural substances that cause inflammation. This effect helps to decrease swelling, pain, or fever.
A gluten free product
Both adults and children can use it
Reliefs the pain and reduce the fever
Basic Care Ibuprofen Tablets
- Ibuprofen is a nonsteroidal anti-inflammatory drug
- Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps
- May raise blood pressure
- May cause nausea or vomiting
- This drug may rarely cause serious (possibly fatal) liver disease
Naproxen Sodium is used to treat mild to moderate pain and it also reduce swelling, joint stiffness from arthritis. Naproxen contains both active and inactive ingredients in each tablet. Active ingredients include Naproxen sodium and nonsteroidal anti-inflammatory drug whereas inactive ingredients include FD&C blue no. 2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc and titanium dioxide.
Strength to last 12 hours
Treats minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold; temporarily reduces fever
Absorbs slowly in the body
Adults and children both can use it.
Naproxen Sodium Tablets are a nonsteroidal anti-inflammatory drug.
Basic Care Naproxen Sodium Tablets
- Can be used for adults and children above 12 years
- Gluten free product with strength to last 12 hours
- Naproxen absorbs slowly and must not be used for pain which requires instant relief.
- Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin
Yin Chiao Chieh Tu Pien Antihistamine is a great product made with natural ingredients such as los Lonicerae, Fructus Forsythiae, Fructus Arctii, Radix Platycodi Herba Menthae, Radix Glycyrrhizae, Herba Lophatheri, Fermented Soybean, Herba Schizonepetae to treat temporary cold flu symptoms such as minor ache and pain, rosy nose and sneezing associated with the common cold.
Do not take this product for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or get worse, if new symptoms occurs, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition.
This product is for adult use only
Has active and inactive ingredients in it
Relief pain and treat cold and flu
Yin Chiao Chieh Tu Pien Antihistamine
- Good if you are looking for instant relief
- This may cause drowsiness
- Do not take this product if you have asthma, glaucoma, emphysema, chronic pulmonary disease, shortness of breath, difficulty in breathing, or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor.
- Not optimal for children and pregnant ladies
Nurofen Migraine Pain provides relief from headache and migraine pain. It also reduces inflammation and temperature as well as relieving headaches and other types of pain. It also relieves cold and flu symptoms. These coated tablets include a form of Ibuprofen which breaks down easily in the body and makes easier for the body to absorb it into the bloodstream and so get to the source of the pain quickly. Each tablet includes buprofen 200 mg, Excipient(s), Sucrose and Sodium to target rapid relief.
Relieves headache and migraines
Fight back your pain with Nurofen
Good for both adult and children above 12 years
Absorbs quickly in the body
Nurofen Migraine Pain Tablet
- Good if instant relief is required
- Treat migraine, headache and cold flu
- Children above 12 years can also use this
- Not available in common market.
Panadol extra advance a quick relief from headache and is gentle to the stomach. It is better than standard paracetamol tablets. It treats headache, backache, sore Throat, rheumatic Pain
The fever, aches and pains of colds and flu, migraine, tooth Ache and period Pain. Panadol Extra contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates
Contains caffeine to amplify the pain-relieving effect of paracetamol
Not recommended for children under 12 years
Voltra join pain gel is the best treatment for joint pain. It provides all day relief from pain and swelling in joints. The gel creates a reservoir of diclofenac when applied regularly*, which gives the skin a source of the active ingredient throughout the day for lasting relief of pain and inflammation. he Emulgel technology used in this product helps the gel to penetrate deeply into the skin to enhance delivery of the active ingredient, diclofenac, to the site of pain and swelling. In addition, the Emulgel technology is a unique combination of a gel and cream providing both a cooling and soothing effect when applied to the skin. The massaging effect of applying the Emulgel can provide additional soothing benefits at the site of pain and inflammation.
Good for all day joint pain
Also reduces inflammation in joints
Application in morning and evening gives best results
Non greasy formula with cooling and soothing effect
Voltarol Joint Pain
- The gel helps the active ingredient diclofenac to penetrate deeply into the skin and reach the site of the pain and swelling.
- Non greasy.
- Some consumers may experience irritation and skin redness.
- May cause nausea and dryness.
Acumed pain relief patches are a natural alternative, method of stimulating pain relief. These patches are specially designed to transfer electrons directly to the area of discomfort. It is effective for back, neck, shoulder Pain, Knee Pain, Joint and Muscle Pain, Headaches, Menstrual Pain, Muscular aches and pains.
Acumed pain relief patches contain high purity Zinc and Copper in a magnetic field, working on the skins moisture to generate gentle impulses to stimulate the body’s natural processes. Apply the patches directly to the center of pain and to acupuncture points.
It is a natural and drug free formula to provide relief from Back Pain, Shoulder Pain, knee Pain, joint and muscle Pain, neck Pain, headaches, muscular aches and pain.
It Provides relief for the most chronic or acute pains.
Based on the principles of ancient healing process of acupuncture, Triple action, magnetic therapy, copper and zinc, the patches use electromagnetic fields on acupuncture points.
Patches are applied directly to the center of the pain and to acupuncture points.
Acumed Pain Relief Patches
- Drug free
- Natural source of pain relief
- Moisturizes the skin to create gentle impulses to stimulate body’s natural process
- No side effects
- No side effects
Hemp joint and muscle active relief gel is a special formula with all natural ingredients for fast acting relief for your body. It relaxes your muscle; improve blood circulation and stiffness caused due to the pain in the body. It is best for the people who need support for managing aches, stiffness, sprains, soreness and injuries. The gel is non greasy and gets easily absorbed into the skin leaving no mess on skin. Hemp active relief contains essential natural anti-inflammatory ingredients that can ease muscle & joint discomfort. The High Concentration of Hemp extract in the formula works in synergy with Rosemary oil, Camphor and Menthol, all rich & essential natural ingredients to help soothe and cool your joints and muscles.
A natural way of relieving relaxing muscle and joint strain
Leaves no grease and gets easily absorbed into the skin
The 100% legal and natural formula contains over 11 natural extracts with NO parabens, mineral oils, preservatives or artificial fragrances.
Dermatologically Approved Formula-ideal for sensitive skin.
Hemp Joint & Muscle Active Relief Gel
- All natural ingredients
- Non greasy
- NO parabens, mineral oils, preservatives or artificial fragrances.
- Good for sensitive skin
- Perfect to use before and after exercise
- Results tended to be inconsistent for different parts of the body – one reviewer noted that it helped with widespread pain in other parts of their body, but the cream did not reduce pain in their elbow.
- Many reviewers found that it was necessary to use the cream for several days before pain relief was consistent.
Biofrost is cold therapy treatment for natural pain relief containing a combination of menthol, eucalyptus and peppermint to reduce the surface temperature of the skin and provides soothing effect. The gel Gives soothing relief from arthritis, reduce inflammation, reduce swelling, joint pain, chronic pain, muscle and back pain, recover faster from injuries. The cooling sensation starts in 3 minutes and in 10 minutes, the ingredients work together for maximum cooling relief, add new layer if necessary. Pain Relief Cold gel has refreshing & vanishing menthol scent. Biofrost gel contains Dimethyl Sulfone which helps to maintain joint mobility and alleviates inflammation and muscle tenderness. It can block the transmission of pain signals, meaning that it acts like a painkiller.
Effective cooling formula which reduces pain and provides soothing effect to the skin
It is drug free natural pain relief therapy
Helps prevent skin blistering.
Easy to use and gets easily absorbed leaving no grease on the skin
Pain Relief Cold gel has refreshing & vanishing menthol scent.
Biofrost Pain Relief Cold Gel (200ml)
- Gel is quickly absorbed into the skin
- It has refreshing menthol scent
- It doesn’t contain propylene glycol or parabens.
- Provides soothing pain relief
- May cause burning or stinging feeling
- skin irritation